TURKISH JOURNAL OF MATHEMATICS, vol.32, no.3, pp.277-292, 2008 (Journal Indexed in SCI)
Article / Article
Title of Journal :
TURKISH JOURNAL OF MATHEMATICS
Darboux integrability, characteristic lie algebra, first integrals, integrability test, CLASSIFICATION
Nonlinear semi-discrete equations of the form t(x)(n+ 1) = f(t(n), t(n + 1), t(x)(n)) are studied. An adequate algebraic formulation of the Darboux integrability is discussed and an attempt to adopt this notion to the classification of Darboux integrable chains has been undertaken.